Hui Ma

Professor of Mathematics

Department of Mathematical Sciences

Tsinghua University

Beijing 100084, P. R. China

E-mail: hma AT math DOT tsinghua DOT edu DOT cn

 

Research Interests: Differential Geometry 

 

Recent Publications:

1.       Hui Ma and Yoshihiro Ohnita, Homogeneous stability of the Gauss images of homogeneous isoparametric hypersurfaces II, Tohoku Math J. 67 (2015), 195-246.

2.       Hui Ma and Yoshihiro Ohnita, Homogeneous stability of the Gauss images of homogeneous isoparametric hypersurfaces I, J. Diff. Geom. 97 (2014), 275-348.

3.       Hui Ma and Changwei Xiong, Hypersurfaces with constant anisotropic mean curvature, J. Math. Sci. Univ. Tokyo 20 (2013), 335-347.

4.       Jianquan Ge and Hui Ma, Anisotropic isoparametric hypersurfaces in Euclidean spaces, Ann. Glob. Anal. Geom. 41 (2012), 347-355.

5.       Haizhong Li, Hui Ma and Guoxin Wei, A class of minimal Lagrangian submanifolds in complex hyperquadrics, Geom. Dedicata, 158 (2012), 137-148.

 

Recent Preprints:

1.       Hiroshi Iriyeh, Hui Ma, Reiko Miyaoka and Yoshihiro Ohnita, Hamiltonian non-displaceability of Gauss images of isoparametric hypersurfaces, arXiv:1510.05057 [math. DG].

2.       Huixia He, Hui Ma and Erxiao Wang, Lagrangian Bonnet pairs in complex space forms, arXiv:1503.08566 [math.DG].

3.       Josef F. Dorfmeister and Hui Ma, Explicit expressions for the Iwasawa factors, the metric and the monodromy matrices for minimal Lagrangian surfaces in CP^2, arXiv:1503.04396 [math.DG].

4.       Josef F. Dorfmeister and Hui Ma, A new look at equivariant minimal Lagrangian surfaces in CP^2, arXiv:1502.04877 [math.DG].

 

Current Course:  Differentiable manifolds

 

Last modified on October 26, 2015.